# SDR IXXA2023062801

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N257AZ
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 82,409 hours, 14,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 118T220111G
- Part serial: 000021
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BOTTOM SIDE OF LH IB FLAP
